Alert archive / Indiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 266, NWS Louisville, KY

July 23, 2017Crawford County, Dubois County, Perry County, Indiana; Meade County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 23, 2017, 7:44 AM EDT for Crawford County, Dubois County, Perry County, Indiana; Meade County, Kentucky. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2017, 7:44 AM EDT (11:44 UTC)
Expired
Jul 23, 2017, 8:15 AM EDT
In force
31 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Crawford County, IN, Dubois County, IN, Perry County, IN, Meade County, KY

The radar

The Louisville radar (KLVX), 58 km from the middle of the area, began a volume at 11:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 11.7 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2017-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1458 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2017-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1458 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
1793 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

707 
WUUS53 KLMK 231144
SVRLMK
INC025-037-123-KYC163-231215-
/O.NEW.KLMK.SV.W.0266.170723T1144Z-170723T1215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
744 AM EDT SUN JUL 23 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Southeastern Dubois County in south central Indiana...
  Crawford County in south central Indiana...
  Perry County in south central Indiana...
  Northwestern Meade County in central Kentucky...

* Until 815 AM EDT/715 AM CDT/

* At 744 AM EDT/644 AM CDT/, severe thunderstorms were located along
  a line extending from near Jasper to 12 miles east of Dale to 7
  miles south of Holiday World, moving east at 65 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  English, Carefree Town, Mount Pleasant, Marengo, Leopold, Birdseye,
  Leavenworth, Alton, Ranger and Curby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3839 8632 3832 8629 3823 8628 3822 8630
      3820 8629 3818 8633 3817 8631 3804 8648
      3805 8651 3802 8653 3801 8678 3803 8677
      3804 8679 3806 8677 3807 8678 3810 8677
      3812 8681 3821 8679 3821 8683 3838 8686
TIME...MOT...LOC 1144Z 271DEG 56KT 3837 8683 3820 8677 3802 8689 

HAIL...<.75IN
WIND...60MPH
 
$$

EER
2 follow-up statements
404 
WWUS53 KLMK 231201
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
801 AM EDT SUN JUL 23 2017

INC037-231211-
/O.CAN.KLMK.SV.W.0266.000000T0000Z-170723T1215Z/
Dubois IN-
801 AM EDT SUN JUL 23 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DUBOIS COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3839 8632 3832 8629 3823 8628 3822 8630
      3820 8629 3818 8633 3817 8631 3804 8648
      3805 8651 3802 8653 3801 8678 3803 8677
      3806 8674 3808 8674 3807 8678 3809 8674
      3813 8671 3819 8672 3822 8667 3838 8666
TIME...MOT...LOC 1201Z 269DEG 53KT 3837 8657 3820 8651 3802 8663 

$$

INC025-123-KYC163-231215-
/O.CON.KLMK.SV.W.0266.000000T0000Z-170723T1215Z/
Crawford IN-Perry IN-Meade KY-
801 AM EDT SUN JUL 23 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM
EDT/715 AM CDT/ FOR CRAWFORD...NORTHERN PERRY AND NORTHWESTERN MEADE
COUNTIES...

At 801 AM EDT/701 AM CDT/, severe thunderstorms were located along a
line extending from 6 miles northwest of English to 8 miles west of
Carefree Town to 8 miles northeast of Tell City, moving east at 60
mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
English, Carefree Town, Mount Pleasant, Marengo, Leopold,
Leavenworth, Alton, Roberta, Ranger and Beechwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3839 8632 3832 8629 3823 8628 3822 8630
      3820 8629 3818 8633 3817 8631 3804 8648
      3805 8651 3802 8653 3801 8678 3803 8677
      3806 8674 3808 8674 3807 8678 3809 8674
      3813 8671 3819 8672 3822 8667 3838 8666
TIME...MOT...LOC 1201Z 269DEG 53KT 3837 8657 3820 8651 3802 8663 

HAIL...<.75IN
WIND...60MPH
 
$$

EER
004 
WWUS53 KLMK 231213
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
813 AM EDT SUN JUL 23 2017

INC025-123-KYC163-231223-
/O.EXP.KLMK.SV.W.0266.000000T0000Z-170723T1215Z/
Crawford IN-Perry IN-Meade KY-
813 AM EDT SUN JUL 23 2017

...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD...NORTHERN PERRY AND
NORTHWESTERN MEADE COUNTIES WILL EXPIRE AT 815 AM EDT/715 AM CDT/...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
and heavy rain are still possible with these thunderstorms.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3839 8632 3832 8629 3823 8628 3822 8630
      3820 8629 3818 8633 3817 8631 3804 8648
      3805 8651 3802 8653 3801 8678 3803 8677
      3806 8674 3808 8674 3807 8678 3809 8674
      3813 8671 3819 8672 3822 8667 3838 8666
TIME...MOT...LOC 1213Z 271DEG 56KT 3837 8635 3820 8629 3802 8641 

$$

EER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 6:48 AM EDT, 56 minutes earlier.

Area forecast discussion, Jul 23, 6:48 AM EDT, 56 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
648 AM EDT Sun Jul 23 2017

...Updated Aviation Discussion...

...Forecast Update...
Issued at 515 AM EDT Sun Jul 23 2017

MCS activity continues across southern Indiana and northern Kentucky
this morning. There have been multiple observed wind gusts over 40
mph, including 48 mph at SDF. The potential for damaging winds,
however, is low and decreasing as low levels stabilize.

Many areas continue to receive very beneficial rainfall, but MRMS 3-
hourly radar estimates are around 3-4 inches in portions of Dubois,
Orange, Crawford, Perry, Washington, and Harrison counties in
Indiana. Rainfall estimates are up to around 2 inches in Meade and
Breckinridge counties in KY. Scattered to numerous storms continue
to develop upstream. Storm motion to the east will continue to
result in training in some areas, and minor flooding is possible. An
axis of 1.9-2.2 PWATs is oriented along the low-level boundary.
Despite antecedent dry conditions and high FFG, this prolonged
period of training convection may result in localized flash
flooding. Remember, NEVER attempt to drive through standing or
flowing water.

.Short Term (Now through Monday)...
Issued at 315 AM EDT Sun Jul 23 2017

Steady mid and upper level height falls have set in and will
continue today as a synoptic scale trough swings southeast over the
Great Lakes. Modest flow aloft will finally become cyclonic as the
upper ridge continues to establish itself over the Four Corners. At
the surface, a convectively-reinforced boundary was oriented east-
west across southern Indiana.

Two separate MCSs were ongoing early this morning, one over southern
IN/northern KY and another impacting southern OH/northeast KY. These
clusters of thunderstorms were moving to the ESE at 30-35 kts. The
strong convection over the northern CWA has pushed out an outflow
boundary, which was moving south through Bullitt, Hardin, Meade, and
Breckinridge counties, extending back northwest into Perry Co, IN.
Numerous thunderstorms will continue across mainly southern IN and
the northern half of central KY through 11-12z. While the convection
will become increasingly elevated, an axis of 1500-2500 J/kg MUCAPE
and a very warm, moist boundary layer should allow for robust
convection for another 2-3 hours. Convection is expected to
gradually diminish by 12z.

Isolated activity can't be completely ruled out after 12z, but in
general, a lull in precipitation looks likely into the early
afternoon. With fairly strong heating once again today,
redevelopment over central KY along remnant boundaries is expected
during the second half of the day. Storms this afternoon and evening
could quickly become strong, capable of very heavy rain, frequent
lightning, and gusty winds. The strongest updrafts may produce small
hail.

A Heat Advisory remains in effect generally along and west of I-65,
where heat indices will peak in the 100-106 range. The hottest
conditions are expected in the southwest, including Bowling Green
and surrounding areas.

Rain and storms will push southeast late this evening into the
overnight period, with most areas dry after midnight. Lows will fall
into the upper 60s to lower 70s behind the cool front. Highs on
Monday will be near climatological normals, in the mid 80s to around
90 degrees. Models continue to suggest weak convergence associated
with the stalled boundary on Monday, so we may see isolated to
scattered showers/storms.

.Long Term (Monday Night through Saturday)...
Issued at 325 AM EDT Sun Jul 23 2017

Tuesday will feature mid-level height rises, with surface high
pressure over the Great Lakes. We'll likely see mostly sunny skies
with a light northeast wind here in central KY and southern IN.
Highs will be in the mid to upper 80s. We'll likely see a stretch of
dry weather and normal summertime temps that continues through
Wednesday night. Highs on Wednesday will likely warm to around 90.

The passage of a shortwave trough and its associated cold front
bring showers and thunderstorms back into the forecast for Thursday
and Thursday night. Post-frontal upper troughing, along with
Canadian high pressure, may provide some downright "cool" weather
Friday into the weekend. Highs in the low to mid 80s look possible,
with lows in the 60s.

&&

.Aviation (12Z TAF Update)...
Issued at 648 AM EDT Sun Jul 23 2017

A complex, challenging forecast.

First order of business is early morning storms. Convection from the
pre-dawn hours has decreased, but new convection is coming in from
southeast Illinois. Will use radar to time the new storms into SDF.
There is some question about whether or not they will make it all
the way to LEX...feeling right now is that they will have reduced to
scattered showers by the time they get that far east. This is a low
confidence forecast, though, so changes may be needed. BWG will stay
south of the early morning storms.

Then this afternoon new storms are expected to fire along various
boundaries left over from the morning convection plus a weak
synoptic surface trof. The models are hitting southern Kentucky the
hardest with new storms, and this has been a consistent solution
over the past several runs of local models. So, will go with this
idea in the TAFs.

Clearing tonight may lead to patchy fog.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Heat Advisory until 8 PM EDT /7 PM CDT/ this evening for
     KYZ023>030-038-045-053-061>063-070>074.

IN...Heat Advisory until 8 PM EDT /7 PM CDT/ this evening for INZ083-
     084-089>091.

&&

Update.........EBW
Short Term.....EBW
Long Term......EBW
Aviation.......13
Hazardous weather outlook, Jul 23, 4:02 AM EDT, 3 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
402 AM EDT Sun Jul 23 2017

INZ083-084-089>091-KYZ023>030-038-045-053-061>063-070>074-230915-
Dubois-Crawford-Perry-Harrison-Floyd-Hancock-Breckinridge-Meade-Ohio-
Grayson-Hardin-Bullitt-Jefferson-Spencer-Nelson-Larue-Butler-
Edmonson-Hart-Logan-Warren-Simpson-Allen-Barren-
Including the cities of Jasper, English, Tell City, Corydon,
New Albany, Lewisport, Hawesville, Hardinsburg, Brandenburg,
Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville,
Taylorsville, Bardstown, Hodgenville, Morgantown, Brownsville,
Horse Cave, Russellville, Bowling Green, Franklin, Providence,
Scottsville, and Glasgow
402 AM EDT Sun Jul 23 2017 /302 AM CDT Sun Jul 23 2017/

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Heat index values are expected to rise into the 100 to 106 range
today, generally along and west of I-65, due to a combination of hot
temperatures and high humidity. Scattered to numerous thunderstorms
are expected at times today as a surface boundary moves south through
the region. Strong storms are a possibility, with damaging winds as
the main threat.

Locally heavy rainfall due to strong storms moving repeatedly over
the same areas may result in flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms will be possible Thursday into Thursday night as a cold
front moves through.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ076>079-092-KYZ031>037-039>043-046>049-054>057-064>067-075>078-
081-082-230915-
Orange-Washington-Scott-Jefferson-Clark-Oldham-Trimble-Henry-Shelby-
Franklin-Harrison-Anderson-Woodford-Fayette-Bourbon-Nicholas-Mercer-
Jessamine-Marion-Boyle-Garrard-Madison-Green-Taylor-Casey-Lincoln-
Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison,
Jeffersonville, La Grange, Bedford, Milton, New Castle, Shelbyville,
Frankfort, Georgetown, Cynthiana, Lawrenceburg, Versailles,
Lexington, Paris, Carlisle, Springfield, Harrodsburg, Nicholasville,
Winchester, Lebanon, Danville, Lancaster, Richmond, Greensburg,
Campbellsville, Liberty, Stanford, Tompkinsville, Edmonton,
Columbia, Jamestown, Burkesville, and Albany
402 AM EDT Sun Jul 23 2017 /302 AM CDT Sun Jul 23 2017/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Scattered to numerous thunderstorms are expected at times today as a
surface boundary moves south through the region. Some strong storms
will be possible, with damaging winds as the main threat.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms will be possible Thursday into Thursday night as a cold
front moves through.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

EBW

In the hours before

Local storm report, Jul 23, 5:37 AM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
537 AM EDT SUN JUL 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 AM     TSTM WND DMG     1 ENE CELESTINE         38.39N 86.76W
07/23/2017                   DUBOIS             IN   PUBLIC

            ONE TREE DOWN.

&&

13
Local storm report, Jul 23, 6:00 AM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
600 AM EDT SUN JUL 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     TSTM WND DMG     MILLTOWN                38.34N 86.28W
07/23/2017                   CRAWFORD           IN   LAW ENFORCEMENT

            A FEW TREES DOWN.

&&

13
Local storm report, Jul 23, 6:47 AM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
647 AM EDT SUN JUL 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 AM     HEAVY RAIN       LEAVENWORTH             38.20N 86.35W
07/23/2017  M3.66 INCH       CRAWFORD           IN   TRAINED SPOTTER

            IN THE PAST 6 HOURS.

&&

SZAPPANOS
Local storm report, Jul 23, 6:48 AM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
648 AM EDT SUN JUL 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 AM     HEAVY RAIN       BEECHWOOD               38.20N 86.42W
07/23/2017  M3.28 INCH       CRAWFORD           IN   TRAINED SPOTTER

            IN THE PAST 6 HOURS.

&&

SZAPPANOS
Local storm report, Jul 23, 7:02 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
702 AM EDT SUN JUL 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLOOD            1 NNE PAOLI             38.58N 86.46W
07/23/2017                   ORANGE             IN   TRAINED SPOTTER

            SOME STREET FLOODING.

&&

SZAPPANOS
Local storm report, Jul 23, 7:44 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
744 AM EDT SUN JUL 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 AM     TSTM WND GST     HUNTINGBURG             38.30N 86.96W
07/23/2017  M48 MPH          DUBOIS             IN   AWOS

&&

SZAPPANOS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 8:24 PM EDTSpecial Weather StatementLMKJefferson36 min
Jul 23, 1:14 AM EDTSpecial Weather StatementLMKOrange, Washington46 min
Jul 23, 1:44 AM EDTSevere Thunderstorm WarningLMKClark, Crawford, Floyd, Harrison, Orange, Scott and 1 more31 min
Jul 23, 2:16 AM EDTSpecial Weather StatementLMKClark, Floyd, Harrison29 min
Jul 23, 2:24 AM EDTAreal Flood AdvisoryLMKOrange3 hr
Jul 23, 3:12 AM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Harrison, Perry33 min
Jul 23, 3:39 AM EDTSpecial Weather StatementLMKFloyd, Harrison, Perry36 min
Jul 23, 3:41 AM EDTAreal Flood AdvisoryLMKCrawford, Dubois, Harrison, Orange, Perry, Washington3 hr
Jul 23, 3:46 AM EDTSpecial Weather StatementLMKDubois29 min
Jul 23, 4:23 AM EDTSpecial Weather StatementLMKCrawford, Dubois37 min
Jul 23, 4:47 AM EDTAreal Flood AdvisoryLMKCrawford, Harrison, Perry3 hr
Jul 23, 4:56 AM EDTSpecial Weather StatementLMKCrawford, Orange, Perry49 min
Jul 23, 5:23 AM EDTFlash Flood WarningLMKCrawford, Dubois, Orange, Perry3 hr
Jul 23, 7:20 AM EDTSevere Thunderstorm WarningLMKDubois25 min
Jul 23, 7:55 AM EDTSpecial Weather StatementLMKOrange35 min
Jul 23, 8:16 AM EDTSpecial Weather StatementLMKFloyd, Harrison29 min
Jul 23, 6:00 PM EDTSpecial Weather StatementLMKJefferson30 min
Jul 22, 9:08 PM EDTSpecial Weather StatementLMKHarrison37 min
Jul 22, 9:20 PM EDTSevere Thunderstorm WarningLMKHarrison, Nicholas40 min
Jul 22, 9:58 PM EDTSpecial Weather StatementLMKNicholas47 min
Jul 23, 1:16 AM EDTSpecial Weather StatementLMKNicholas14 min
Jul 23, 2:46 AM EDTSpecial Weather StatementLMKBullitt, Meade, Nelson, Shelby, Spencer29 min
Jul 23, 3:17 AM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Henry, Shelby, Spencer, Woodford43 min
Jul 23, 3:51 AM EDTSpecial Weather StatementLMKAnderson, Franklin, Jessamine, Scott, Woodford39 min
Jul 23, 4:33 AM EDTSpecial Weather StatementLMKJessamine27 min
Jul 23, 7:29 PM EDTSpecial Weather StatementLMKClinton31 min
Jul 23, 7:31 PM EDTSpecial Weather StatementLMKMonroe44 min
Jul 23, 7:38 PM EDTSpecial Weather StatementLMKCumberland37 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2017Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.